# SDR 2018FA0000172

- Difficulty date: May 24, 2018
- Submitted: June 7, 2018
- Operation: General aviation
- Aircraft: N904MC
- Make and model: Beech B300
- Aircraft serial: FL44
- Aircraft time: 9,367 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5,223 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN WITH THE GEAR HANDLE, BUT THE GEAR DID NOT COME DOWN, AND AFTER 15 SECONDS OR SO, THE 2 AMP GEAR CONTROL BREAKER TRIPPED. A SUCCESSFUL GEAR EXTENSION WAS PERFORMED USING THE MANUAL HAND PUMP SYSTEM. JACKED AIRCRAFT AND SUCCESSFULLY RETRACTED THE GEAR, BUT GEAR WOULD NOT EXTEND WHEN SELECTED, BUT THE HYDRAULIC POWER-PACK WOULD RUN, BUT WOULD NOT BUILD PRESSURE TO EXTEND THE GEAR. PROBLEM WAS TROUBLESHOT TO BE A FAULTY GEAR CONTROL SOLENOID, WHICH IS ATTACHED TO THE SIDE OF THE POWER-PACK. ECONOMICS DICTATED REPLACING THE ENTIRE HYDRAULIC POWER-PACK. SUCCESSFUL GEAR OPERATION WAS OBSERVED AFTER REPLACEMENT.
